# SDR DALA2023072506004

- Difficulty date: July 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 74,492 hours, 9,521 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 CRACK INDICATION FOUND AT FRAME 40 VERTICAL WEB ABOVE THE CENTER WING BOX LOWER PANEL AT HOLE 260 LH. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON HOLE #H260 L/H LOCATED ON FR40 L/H SIDE VERTICAL WEB ABOVE THE CENTER WING BOX LOWER PANEL AS PER ER/A 609837-14AD. (2878188)
